# SDR DALA2017080405969

- Difficulty date: July 6, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 24,647 hours, 8,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY AISLE LIGHT BELOW OVERHEAD BIN INOP AT 10ABC. MAINTENANCE REPLACED LED AISLE LIGHT AT OVERHEAD BIN 10 ABC OK FOR SVC PER AMM 33-51.
